MathSciNet Relay Station
MathSciNet bibliographic data
MR474283 55D15
Wilkerson, Clarence Classification of spaces of the same $n$-type for all $n$. Proc. Amer. Math. Soc. 60 (1976), 279–285 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement